|Medicine Name||DC Forte 150 mg/2.5 mg Tablet|
|Manufactured By||Lincoln Pharmaceuticals Ltd|
|Medicine Category||Other Anti Parasitic Agents|
|Salt Composition||Diethylcarbamazine (150mg) + Chlorpheniramine Maleate (2.5mg)|
DC Forte 150 mg/2.5 mg Tablet Side Effects
Nausea,Loss of appetite,Sleepiness,Headache,Allergic reaction
DC Forte 150 mg/2.5 mg Tablet Uses
DC Forte 150 mg/2.5 mg Tablet is a combination of two medicines used to treat parasites and worm infestations in the body. It helps to treat the infection by inhibiting the growth of the parasites.DC Forte 150 mg/2.5 mg Tablet is a prescription medicine. It is advised to take it as a prescription. It should be taken with food, but it must be taken at a fixed time to ensure better efficacy. Do not consume more than the recommended dose, as this may have harmful effects on your body. If you miss a dose, take it as soon as you remember. The treatment must be completed even if you feel better.DC Forte 150 mg/2.5 mg Tablet may lead to some side effects such as nausea, headaches, stomach pain, etc. To overcome any such side effects, it is advised to eat a healthy balanced diet and drink plenty of fluid. If any of the side effects get aggravated, contact your doctor immediately. If you experience any allergic reaction (rashes, itching, swelling, shortness of breath, etc.), you must consult your doctor immediately.Before taking this medicine, you should tell your doctor if you are taking any medicines for any health condition. Pregnant or breastfeeding women should also consult with their doctor before taking it. Avoid drinking alcohol as it can cause excessive drowsiness with this medicine. It usually does not impair your ability to drive, but you should not drive if it makes you feel sleepy or dizzy.